# SDR WRLA20010

- Difficulty date: August 7, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136001
- Part serial: 2723
- Condition: Failed
- Location: Wx Radar
- Component part number: WMA702
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM NR 1 FAILED FOUR MINUTES AFTER TAKEOFF.  SYSTEM NR 2 FAILED 16 MINUTES INTO FLIGHT.  AIRCRAFT DIVERTED TO BRU WHERE ANTENNA WAS REPLACED.  OPERATIONAL TEST OK AFTER ANTENNA CHANGE.  (X)
